MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. HIP KIT; LAVAGE, JET

ZIMMER SURGICAL, INC. HIP KIT; LAVAGE, JET
Catalog Number 00515048200
Medical Device Problem Code Inability to Irrigate (1337)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an initial surgery, the handgun normal saline could not spout out when the trigger was pressed.Subsequent evaluation found the device would not power on with the original battery pack but powered on and functioned normally with a laboratory battery pack.Inspection of the battery pack revealed electrolyte leakage inside the pack with batteries installed in the correct orientation and no apparent wiring damage.No surgical delay was reported.There were no consequences or impact to the patient.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
This complaint is recorded by zimmer biomet under (b)(4).G2: foreign - event occurred in taiwan.Complaint can be confirmed through the returned product analysis.Functional testing found the device would not power on with the original battery pack but did power on and function normally in both modes when connected to a lab battery pack.Visual inspection of the interior of the pack found the batteries had leaked electrolyte inside of the pack.The batteries were installed in the correct orientation inside the pack.There did not appear to be damage to the wiring of the pack.No other damage was found.Review of the device history record identified no deviations or anomalies during manufacturing.Root cause has been identified as a manufacturing and design issue.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
HIP KIT
Common Device Name
LAVAGE, JET
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key24639424
Report Number0001526350-2026-00293
Device Sequence Number13210859
Product Code FQH
UDI-Device Identifier00889024375185
UDI-Public(01)00889024375185(17)271115(10)79798865
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00515048200
Device Lot Number79798865
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/06/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2026
Initial Report FDA Received Date03/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown